# SDR COMA0260300

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 18,588 hours, 18,145 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Fs460
- Part time: 18,588 hours, 18,145 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLOOR SUPPORT FITTING AT FS460, RBL9 WAS CRACKED.REMOVED THE CRACKED FITTING AND INSTALLED A NEW FITTING I/A/W WVAC EO 601R-53-3182.
